# SDR UALA2013072505229

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 68,102 hours, 9,663 cycles
- Engine: Pwa PW4090
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM58
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P210, CHANNEL STATUS MESSAGE P210 EU SELF TEST NO HELP.  FAULTS PSU CARD A 566-9036,  REPLACED ELMS POWER SUPPLY, NO HELP.
